RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 29, Number 4  


Schemes for solving elliptic differential equations of order $2n$, $n\ge 2$, with incompatible curvilinear finite elements near the boundary
V. G. Korneev
483
New exact solutions of parabolic equations with quadratic nonlinearities
V. A. Galaktionov, S. A. Posashkov
497
A generalized method of mappings in static boundary value problems for domains with analytic boundaries
V. F. Apel'tsin
507
A difference scheme on a non-uniform mesh for the equations of one-dimensional magnetic gas dynamics
A. A. Amosov, A. A. Zlotnik
521
Numerical investigations of free electrical axisymmetric oscillations of an ideally conducting prolate spheroid
A. A. Abramov, L. A. Vainshtein, A. L. Duischko, N. B. Konyukhova
535
On the small vibrations of a section placed at the boundary of separation between two stratified liquids
S. A. Gabov, P. A. Krutitskii
554
On an initial-boundary value problem for a rotating liquid with a flow
A. A. Tikilyainen
565
The small motions of a system of viscous rotating fluids when thermal convection is present
Ngô Zui Kan, Chan Tkhu Kha
577
A numerical method of designing an aircraft with a solid fuselage
E. D. Kovalev, I. K. Lifanov, A. A. Mikhailov, M. I. Nisht, G. G. Polikarpov
589
The flutter of a wing with an aileron in transonic flow
Yu. P. Nushtaev
598
The use of gradient methods to solve sparse nonsymmetric systems of algebraic equations
A. L. Goncharov
604
Transition to chaotic behavior in a simple integral model of population dynamics
A. V. Tuzinkevich
608

Scientific communications
Duality and dynamic programming in the control of simple motion
È. M. Nazarov, A. G. Chentsov
614
Solution of a nonlinear inverse problem of magnetostatics by a regularization method
E. P. Zhidkov, I. V. Kuts, R. V. Polyakova, I. A. Shelaev, I. P. Yudin
617
A fully conservative particle algorithm for the Boltzmann equation
S. L. Popyrin
621
Asymptotic behaviour of energy radiated by randomly positioned sources of oscillations
F. V. Srumova
626
On the acceleration of convergence of iterations with respect to collisions
V. D. Abramov
627
Estimate of the rate of convergence of the regularization method for solving the linear programming problem
F. P. Vasil'ev, V. V. Morozov, M. Jaćimović
631
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020